MathSciNet Relay Station
MathSciNet bibliographic data
MR282354 54.78
Cannon, James W. $\sp{\ast} $-taming sets for crumpled cubes. II. Horizontal sections in closed sets. Trans. Amer. Math. Soc. 161 1971 441–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement